Alert archive / Pennsylvania / Heat Advisories in 2015
Heat Advisory 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this heat advisory at Jun 11, 2015, 3:17 PM EDT for New Castle County, Delaware; 4 counties in New Jersey; 5 counties in Pennsylvania. It took effect at Jun 12, 2015, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2015, 3:17 PM EDT (19:17 UTC)
- In effect from
- Jun 12, 2015, 12:00 PM EDT
- Expired
- Jun 12, 2015, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -308 J/kg
- Mixed-layer LCL
- 1485 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
585 WWUS71 KPHI 111917 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 317 PM EDT THU JUN 11 2015 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-121000- /O.NEW.KPHI.HT.Y.0001.150612T1600Z-150613T0000Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY- LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA... PHILADELPHIA...WEST CHESTER...KENNETT SQUARE...NORRISTOWN... LANSDALE...MORRISVILLE...DOYLESTOWN 317 PM EDT THU JUN 11 2015 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT FRIDAY. * LOCATIONS AFFECTED...THROUGH THE INTERSTATE 95 CORRIDOR AND SURROUNDING AREAS, INCLUDING THE PHILADELPHIA METROPOLITAN AREA. * HEAT INDEX VALUES...IN THE MIDDLE TO PERHAPS UPPER 90S DUE TO INCREASING HUMIDITY AND AIR TEMPERATURES REACHING THE LOWER 90S. * TIMING...HIGHEST HEAT INDEX VALUES ARE EXPECTED DURING THE AFTERNOON TO EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES FOR EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. A HEAT ADVISORY MEANS THAT A PERIOD OF EXCESSIVE HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. && $$ KLINE/IOVINO
4 follow-up statements
050 WWUS71 KPHI 111941 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 341 PM EDT THU JUN 11 2015 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-121030- /O.CON.KPHI.HT.Y.0001.150612T1600Z-150613T0000Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY- LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA... PHILADELPHIA...WEST CHESTER...KENNETT SQUARE...NORRISTOWN... LANSDALE...MORRISVILLE...DOYLESTOWN 341 PM EDT THU JUN 11 2015 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM EDT FRIDAY... * LOCATIONS AFFECTED...THROUGH THE INTERSTATE 95 CORRIDOR AND SURROUNDING AREAS...INCLUDING THE PHILADELPHIA METROPOLITAN AREA. * HEAT INDEX VALUES...IN THE MIDDLE TO PERHAPS UPPER 90S DUE TO INCREASING HUMIDITY AND AIR TEMPERATURES REACHING THE LOWER 90S. * TIMING...HIGHEST HEAT INDEX VALUES ARE EXPECTED DURING THE AFTERNOON TO EARLY EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES FOR EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. A HEAT ADVISORY MEANS THAT A PERIOD OF EXCESSIVE HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. IN ADDITION, NEVER LEAVE CHILDREN OR PETS IN PARKED VEHICLES AS RAPIDLY RISING TEMPERATURES MAY LEAD TO HEAT STROKE OR DEATH. && $$ KLINE/IOVINO
869 WWUS71 KPHI 120715 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 315 AM EDT FRI JUN 12 2015 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-122030- /O.CON.KPHI.HT.Y.0001.150612T1600Z-150613T0000Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY- LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA... PHILADELPHIA...WEST CHESTER...KENNETT SQUARE...NORRISTOWN... LANSDALE...MORRISVILLE...DOYLESTOWN 315 AM EDT FRI JUN 12 2015 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... * LOCATIONS AFFECTED...THROUGH THE INTERSTATE 95 CORRIDOR AND SURROUNDING AREAS...INCLUDING THE PHILADELPHIA METROPOLITAN AREA. * HEAT INDEX VALUES...UP TO 100 DUE TO AFTERNOON HIGH TEMPERATURES BETWEEN 91 AND 94 DEGREES... AND DEWPOINTS IN THE UPPER 60S TO AROUND 70. * TIMING...HIGHEST HEAT INDEX VALUES ARE EXPECTED BETWEEN 1 PM AND 6 PM. * 8 PM VALUES...TEMPERATURES STILL IN THE UPPER 80S WITH HEAT INDICES IN THE LOWER 90S. * OUTLOOK SATURDAY...NOT QUITE AS HOT BUT STILL QUITE UNCOMFORTABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES FOR EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. A HEAT ADVISORY MEANS THAT A PERIOD OF EXCESSIVE HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. IN ADDITION... NEVER LEAVE CHILDREN OR PETS IN PARKED VEHICLES AS RAPIDLY RISING TEMPERATURES MAY LEAD TO HEAT STROKE OR DEATH. && $$ DRAG
986 WWUS71 KPHI 121856 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 256 PM EDT FRI JUN 12 2015 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-130000- /O.CON.KPHI.HT.Y.0001.000000T0000Z-150613T0000Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY- LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA... PHILADELPHIA...WEST CHESTER...KENNETT SQUARE...NORRISTOWN... LANSDALE...MORRISVILLE...DOYLESTOWN 256 PM EDT FRI JUN 12 2015 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * LOCATIONS AFFECTED...THROUGH THE INTERSTATE 95 CORRIDOR AND SURROUNDING AREAS...INCLUDING THE PHILADELPHIA METROPOLITAN AREA. * HEAT INDEX VALUES...UP TO 100 DUE TO TEMPERATURES IN THE LOWER 90S...AND DEWPOINTS INTO THE LOWER 70S. * TIMING...HIGHEST HEAT INDEX VALUES ARE EXPECTED THROUGH 6 PM. * 8 PM VALUES...TEMPERATURES STILL IN THE UPPER 80S WITH HEAT INDICES IN THE LOWER 90S. * OUTLOOK FOR SATURDAY...NOT QUITE AS HOT, BUT CONTINUED HUMID AND UNCOMFORTABLE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES FOR EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. A HEAT ADVISORY MEANS THAT A PERIOD OF EXCESSIVE HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. IN ADDITION... NEVER LEAVE CHILDREN OR PETS IN PARKED VEHICLES AS RAPIDLY RISING TEMPERATURES MAY LEAD TO HEAT STROKE OR DEATH. && $$ KLINE
150 WWUS71 KPHI 130021 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 821 PM EDT FRI JUN 12 2015 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-130130- /O.EXP.KPHI.HT.Y.0001.000000T0000Z-150613T0000Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY- LOWER BUCKS- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA... PHILADELPHIA...WEST CHESTER...KENNETT SQUARE...NORRISTOWN... LANSDALE...MORRISVILLE...DOYLESTOWN 821 PM EDT FRI JUN 12 2015 ...HEAT ADVISORY HAS EXPIRED... HEAT INDEX VALUES HAVE DROPPED AND WILL CONTINUE TO DO SO ESPECIALLY AFTER SUNSET. THEREFORE...THE HEAT ADVISORY HAS EXPIRED. WHILE NOT AS BAD AS TODAY WAS, MAXIMUM HEAT INDEX VALUES NEAR 90 ARE POSSIBLE AGAIN TOMORROW. $$ JOHNSON
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this heat advisory went out at Jun 11, 9:54 AM EDT, 5 hours 23 minutes earlier.
Area forecast discussion, Jun 11, 9:54 AM EDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 954 AM EDT THU JUN 11 2015 .SYNOPSIS... A WEAK FRONT WILL BECOME STATIONARY ACROSS OUR REGION TODAY... THEN LIFT NORTHWARD AS A WARM FRONT FRIDAY MORNING. A COLD FRONT WILL MOVE THROUGH THE AREA ON SATURDAY...FOLLOWED BY HIGH PRESSURE ON SUNDAY. ANOTHER WARM FRONT IS EXPECTED TO MOVE THROUGH OUR REGION MONDAY...WITH A COLD FRONT FOLLOWING BY MIDWEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A FRONTAL BOUNDARY EXTENDED FROM NEW ENGLAND ACROSS THE LOWER HUDSON RIVER VALLEY TO NORTHERN PENNSYLVANIA AT MID MORNING. THE BOUNDARY WILL CONTINUE TO SINK SOUTHWARD AND INTO THE NORTHERN PART OF OUR FORECAST AREA TODAY. WE CONTINUE TO EXPECT SCATTERED SHOWERS AND THUNDERSTORMS FOR THIS AFTERNOON, MAINLY IN EASTERN PENNSYLVANIA AND IN NORTHERN AND CENTRAL NEW JERSEY. MIXED LAYER CAPE VALUES ARE ANTICIPATED TO INCREASE INTO THE 800 TO 1200 J/KG RANGE IN PARTS OF THAT AREA. THE MAIN THREAT WITH THE THUNDERSTORMS, IN ADDITION TO THE LIGHTNING, WILL BE LOCALIZED WIND GUSTS AS DRY AIR ALOFT MAY MIX TO THE SURFACE. TEMPERATURES ARE FORECAST TO RISE INTO THE LOWER 90S FOR THIS AFTERNOON IN MUCH OF OUR REGION. DEW POINT READINGS SHOULD BE MOSTLY IN THE MIDDLE 60S RESULTING IN MAXIMUM HEAT INDEX VALUES IN THE LOWER 90S, AS WELL. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/... ANY SHOWERY ACTIVITY SHOULD SUBSIDE WITH THE LOSE OF DAYTIME HEATING AND AS THE COLD FRONT STARTS TO WASH OUT...LOSING ITS LIFTING CAPABILITIES. SKIES WILL START TO CLEAR WITH THE WINDS BECOMING LIGHT AND VARIABLE, ESPECIALLY CLOSER TO WHERE THE FRONT LIES ACROSS THE REGION. ANY SPOTS THAT PICK UP LATE DAY SHOWERS AND THUNDERSTORMS WILL BE THE MORE PRONE SPOTS FOR OVERNIGHT FOG TO FORM. OVERALL TEMPERATURES TONIGHT WILL REMAIN QUITE WARM AND WELL ABOVE AVERAGE. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... THE MAIN WEATHER STORY DURING THE FRI THRU WED TIME FRAME WILL BE THE HEAT AND CHANCES FOR CONVECTION. OVERALL...TEMPS WILL BE 5 TO 10 DEGREES ABOVE NORMAL. THE WARMEST DAY WILL BE FRI...WITH MAX TEMPS IN THE LOW 90S AND DEWPOINTS IN THE MID TO UPPER 60S...WHEN A HEAT ADVISORY MAY BE NEEDED FOR THE ILG-PHL-TTN URBAN CORRIDOR /HEAT INDICES IN EXCESS OF 95 DEGREES/. SAT WILL ALSO BE NEAR 90...BUT A DOWNSLOPING WESTERLY FLOW SHOULD LEAD TO LOWER DEWPTS AND THUS LOWER HEAT INDICES. AFTER THE PASSAGE OF A COLD FRONT ON SAT...A BIT COOLER THEREAFTER INTO EARLY NEXT WEEK...WITH MAX TEMPS IN THE MID TO UPPER 80S. EXPECTING A DRY DAY FRI...WITH CHANCES FOR CONVECTION INCREASING FRI NIGHT INTO SAT W/THE APPROACH OF A COLD FRONT. THE TIMING OF THE COLD FRONT THRU THE CWA ON SAT DOES NOT FAVOR STG TSTORMS... AT LEAST NORTHWEST OF I-95. ALONG AND SOUTHEAST OF I-95...HEAVY DOWNPOURS AND GUSTY WINDS ARE THE MAIN CONCERN. IN FACT...THE FRONT SLOWS DOWN...SO THERE MAY BE FLASH FLOODING CONCERNS OVER SOUTHERN NJ AND THE DELMARVA. A DRY DAY IS EXPECTED ON SUNDAY AS HIGH PRES BUILDS INTO THE REGION. THE NEXT CHANCE OF SHRA/TSRA SHOULD BE MON NIGHT INTO TUE WITH THE APPROACH OF ANOTHER COLD FRONT. ATTM...A SLOW FROPA IS EXPECTED WITH ANOMALOUSLY HIGH PW VALUES...THEREFORE HEAVY RAIN IS A CONCERN. && .AVIATION /14Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TODAY...VFR. WEST-SOUTHWEST WINDS EXPECTED AROUND 8-10 KNOTS WITH SOME GUSTS INTO THE UPPER TEENS THIS AFTERNOON. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS, MOSTLY NORTHWEST OF RDG/ABE, THIS AFTERNOON AND EVENING. HIGH CONFIDENCE, EXCEPT FOR THUNDERSTORM DEVELOPMENT. TONIGHT...VFR WITH OCCASIONAL MVFR FOG POSSIBLE. ANY LINGERING SHOWERS DISSIPATE AFTER SUNSET GIVING WAY TO CLEARING SKIES. WINDS DECREASE BECOMING LIGHT AND VARIABLE. FOG CHANCES INCREASE AT TERMINALS THAT RECEIVE LATE DAY SHOWERS, OTHERWISE CONFIDENCE IS LOWER. OUTLOOK... FRI...MVFR POSSIBLE AFTER 18Z IN SHRA/TSRA...ESP AT ABE AND RDG. EXPECT VFR CONDITIONS OTHERWISE. SAT...A COLD FRONT WILL MOVE THROUGH THE TERMINALS DURING THE LATE AM THRU EARLY AFTN HOURS. MVFR IS POSSIBLE IN SHRA/TSRA AT ALL TERMINALS DURING THE DAY. OUTSIDE OF THIS...VFR CONDITIONS ARE ANTICIPATED. SAT NIGHT...SHRA/TSRA MAY LINGER UNTIL AROUND MIDNIGHT AT ILG...MIV... AND ACY...LEADING TO MVFR. OTHERWISE VFR CONDITIONS ARE ANTICIPATED. SUN...HIGH PRES BUILDS OVER THE TERMINALS...VFR CONDITIONS EXPECTED. MON...A WARM FRONT WILL MOVE THROUGH THE REGION. SHRA/TSRA MAY OCCUR AFTER 18Z...PARTICULARLY AT ABE AND RDG. && .MARINE... TODAY - TONIGHT...WE HAVE ADDED PATCHY FOG FOR THE BALANCE OF THE MORNING FOR THE WATERS OFF NEW JERSEY BASED ON RECENTOBSERVATIONS. SUB-SCA CONDITIONS EXPECTED. SOUTHERLY FLOW VEERS MORE TOWARDS THE SOUTHWEST THIS AFTERNOON. MIXING SHOULD BE KEPT TO A MINIMUM WITH WARM AIR ADVECTING INTO THE REGION FROM THE SOUTHWEST. WINDS SHOULD REMAIN AROUND 15 KNOTS TODAY AND TONIGHT THOUGH THEY COULD BE HIGHER ACROSS OUR NORTHERN WATERS AS THE PRESSURE GRADIENT IS A TAD TIGHTER AHEAD OF AN APPROACHING COLD FRONT. OUTLOOK... FRI AND SAT...SOUTHWEST FLOW AHEAD OF A COLD FRONT MAY LEAD TO SCA CONDITIONS LATE FRI INTO EARLY SAT. SUN AND MON...HIGH PRES BUILDS OVER THE COASTAL WATERS DURING THIS TIME FRAME...WITH SUB-SCA CONDITIONS ANTICIPATED. && .RIP CURRENTS... FORECAST CONDITIONS INDICATE A LOW RISK OF RIP CURRENTS EXISTS FOR TODAY. HOWEVER, LOW RISK DOES NOT MEAN NO RISK. STRONG CURRENTS CAN OCCUR NEAR PIERS AND JETTIES. RIP CURRENTS ARE POSSIBLE ELSEWHERE, ESPECIALLY DURING THE LOWER PORTION OF THE TIDE CYCLE. SWIM IN AREAS WHERE LIFE GUARDS ARE PRESENT AND TALK WITH THEM ABOUT ANY HAZARDS IN THE SURF ZONE. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...FRANCK NEAR TERM...IOVINO/YAROSH SHORT TERM...HEAVENER LONG TERM...FRANCK/O'HARA AVIATION...FRANCK/HEAVENER MARINE...FRANCK/HEAVENER RIP CURRENTS...STAFF
Hazardous weather outlook, Jun 11, 4:01 AM EDT, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 401 AM EDT THU JUN 11 2015 DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>025- 027-PAZ054-055-060>062-101-103-105-120815- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 401 AM EDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-120815- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 401 AM EDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDEX VALUES COULD BE AROUND 95 DEGREES DURING THE AFTERNOON HOURS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ026-120815- COASTAL OCEAN- 401 AM EDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-120815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 401 AM EDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FRANCK
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:08 PM EDT | Special Weather Statement | PHI | Warren | 52 min |
| Jun 11, 5:45 PM EDT | Special Weather Statement | PHI | Berks | 60 min |
| Jun 11, 5:57 PM EDT | Special Weather Statement | PHI | Carbon | 48 min |
| Jun 11, 6:35 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 40 min |
| Jun 11, 6:39 PM EDT | Special Weather Statement | PHI | Berks | 66 min |
| Jun 11, 7:34 PM EDT | Special Weather Statement | PHI | Berks | 1 min |
Nearby
Heat Advisories in Pennsylvania, 2015Heat Advisories in New Jersey, 2015Heat Advisories in Delaware, 2015Every heat advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.